MAUDE Adverse Event Report: CAREFUSION AVAFLEX VERTEBRAL BALLOON SYSTEM/NEEDLE; ARTHROSCOPE

CAREFUSION AVAFLEX VERTEBRAL BALLOON SYSTEM/NEEDLE; ARTHROSCOPE
Catalog Number AFB1020
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Pt was having a kyphoplasty procedure level t-12 was being done when the needle got stuck and broke off.The dr was able to get the needle out after making a larger incision.Made a larger incision and was able to retrieve it.

Brand Name
AVAFLEX VERTEBRAL BALLOON SYSTEM/NEEDLE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
CAREFUSION
veron hills IL 60061
MDR Report Key7681162
Report NumberMW5078324
Device Sequence Number11091834
Product Code HRX
UDI-Device Identifier10885403223242
UDI-Public10885403223242
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue NumberAFB1020
Device Lot Number0001111626
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR